# SDR HEEA0013455

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Condition: Mis Repaired
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED FROM STOCK.  WHEN WOOD BLOCK REMOVED FOUND CIRCLIP LAGGING IN BLOCK.  NEVER INSTALLED ON AIRCRAFT. INSPECTED GOVERNOR WHEN RECEIVED IN SHOP.  FOUND DRIVE COUPLING ON DRIVE SHAFT TO STILL HAVE 934 BONDING AND IN GOOD SHAPE.  INSPECTED SUSPECTED CLIP RECEIVED WITH GOVERNOR AND CLIP DOES NOT BELONG ON GOVERNOR  (CANNOT IDENTIFY CLIP)
